~* (funkyfresh) wrote in vaginapagina,
~*
funkyfresh
vaginapagina

nothing, yeast, or something else?

Hi everyone! I just finished a 3 day course of Bactrim to clear a UTI. With it, I also took one diflucan so as not to get a yeast infection. However, for 2 out of the three days, once my painful UTI symptoms were gone, I started feeling kinda itchy... not an extreme itch... no discharge, but now that I've finished, I'm getting like... sudden sharp itching and/or painful (if you wail) bursts that I honestly can't tell if they're in my vagina or my urethra... but I'm thinking the former. Should I go for another diflucan? I just hear its tough on the liver or kidney or SOMETHING important lol, so I try not to take more than one whenever I get a UTI, which thankfully (knock on wood) isn't that often. And usually one is enough! Thoughts?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments